# SDR 2007FA0000238

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: General aviation
- Aircraft: N6440V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0701
- Aircraft time: 6,815 hours
- Engine: Lyc O360F1A6
- Engine time: 18,150 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: RA66109
- Condition: Fractured
- Location: Mlg
- Part time: 49 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HR OIL CHANGE AND INSPECTION, FOUND BOTH LT AND RT BRAKE PADS FALLING APART, SEVERELY CRACKED WITH LARGE PIECES MISSING.  BOTH SIDES WERE CHANGED AT THE PREVIOUS 100 HOUR INSPECTION.  THIS HAS BEEN A FREQUENT PROBLEM WITH THESE BRAKE PADS ON ALL OF OUR AIRCRAFT (2 C152, 1 C172, 1 C172RG), NEW PADS FAILING WITHIN 200 HOURS OR LESS SINCE WE STARTED USING THEM. PREVIOUSLY, WE USED OTHER MFG PADS WITH VERY FEW PROBLEMS.
